# SDR DALA2019122507537

- Difficulty date: December 24, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 47,862 hours, 24,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Seat 25def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND SEAT 25 DEF EMERGENCY PATH LIGHT INOPERATIVE.  PERFORMED FLOOR PROXIMITY EMERGENCY LIGHTING OPS CHECK PER AMM 33-51. NO TROUBLE FOUND, OPS CHECK GOOD.
